null

Codral Night Cold & Flu 24 Tablets

(No reviews yet) Write a Review
$12.99

or make 4 interest-free payments of $3.25 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description
Codral Night Cold & Flu is a temporary relief for headaches and fever, body aches and pain, blocked or runny noses and sore throat. Allows rest.


Directions For Use
2 tablets, every 4-6 hours as necessary.
Maximum 8 tablets in 24 hours.
Adults stop after 3 days.
Children stop after 48 hours except on medical advice.


Warnings
Phenylephrine may cause sleeplessness in some people.
Do not use:
- For children under 12 years
- If you are hypersensitive to any of the ingredients
- If you have taken paracetamol
- If you are taking antidepressants
- If blister foil is broken


Ingredients
Paracetamol 500mg. Phenylephrine Hydrochloride 5mg
Does not contain gluten, lactose or sugar.

SKU:
17451